# SDR UPS204601

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION FORWARD CARGO BAY IN NUTPLATE HOLES IN THE LOWER FLANGE OF THE 560 FLOORBEAM RBL 5 TO RBL 58 WL 201.  BLENDED CORROSION IAW 727-53-1669.
